# SDR SWAA042052

- Difficulty date: July 20, 2004
- Submitted: July 22, 2004
- Operation: Air carrier
- Aircraft: 090SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- Aircraft time: 68,871 hours, 75,099 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS152G0340CCN
- Condition: Leaking
- Location: Lt Mlg Hyd Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

AIRTURN BACK, ON TAKEOFF NR 2 HYDRAULIC B-SYSTEM LOW PRESSURE LIGHT ILLUMINATED, WITH DROP IN QUANTITY.  NR 1 HYDRAULIC B-SYSTEM LOW PRESSURE LIGHT ILLUMINATED, WITH LOSS OF PRESSURE.  REMOVED AND REPLACED NR 1 BRAKE HOSE PER MM.
